# SDR SWAA2022032333927

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A940118
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED (P/N 146A9401-18); STATION 727D + 5.6; LBL 20 - RBL 20 / REMOVED CORROSION. NO LIMITS FOUND; REPAIRED BY REPLACEMENT I/A/W B737 SRM 51-10-02-0G-0; BOEING PL 146A9401-18 REV D.
